Open Access

On bicompactness of quasi-component of continuous mappings and characterization of tubular (weakly) $\Pi$-complete and (weakly) $\Pi$-complete mappings with the use of injections


Full Text

Coming Soon.





Article Information

TitleOn bicompactness of quasi-component of continuous mappings and characterization of tubular (weakly) $\Pi$-complete and (weakly) $\Pi$-complete mappings with the use of injections
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 4, 58-73
MathSciNet MR2109217
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. K. Musaev, On bicompactness of quasi-component of continuous mappings and characterization of tubular (weakly) $\Pi$-complete and (weakly) $\Pi$-complete mappings with the use of injections, Methods Funct. Anal. Topology 10 (2004), no. 4, 58-73.


BibTex

@article {MFAT263,
    AUTHOR = {Musaev, D. K.},
     TITLE = {On bicompactness of quasi-component of continuous mappings and characterization of tubular (weakly) $\Pi$-complete and (weakly) $\Pi$-complete mappings with the use of injections},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {4},
     PAGES = {58-73},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=263},
}


All Issues